# SDR FDKA200705249

- Difficulty date: May 29, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 11,107 hours, 10,696 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 7,739 hours, 7,812 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FDM 6084 MIA-MCO.  ABORTED T/O DUE TO BAGGAGE SMOKE INDICATION ON EICAS.  PILOT BLEW BOTTLES AND DE-BOARDED AIRCRAFT.  MX INSPECTED CARGO PIT NO EVIDENCE OF SMOKE OR FIRE, AND REPLACED THE BOTTLE.
